# SDR 2006UALA01245

- Difficulty date: June 21, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 62,494 hours, 7,128 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS DRIVE EICAS CAUTION MESSAGE DISPLAYED.  'FLAPS DRIVE' EICAS CAUTION MESSAGE DISPLAYED.  INBD OR OUTBD TE FLAP ASYMMETRY,  INBD OR OUTBD TE FLAP SHUTDOWN OR L E FLAP SHUTDOWN, OR LE ELEC FLAPS DISAGREEMENT.   REPLACED NR 1 FLAP LE DRIVE UNIT PER MM 27-81-03.
